# SDR DXTA200601324

- Difficulty date: March 30, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N944QS
- Make and model: Cessna 750
- Aircraft serial: 7500144
- Aircraft time: 5,335 hours, 3,260 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 200202033
- Condition: Failed
- Location: Air Cond Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PULLING THE POWER BACK FOR DESCENT, GOT A STRONG SMELL.  COCKPIT ACM BECAME HARD TO CONTROL.  FOUND COCKPIT ACM TO HAVE FAILED.  REMOVED ACM AND INSTALLED OVERHAULED UNIT. OPERATIONAL AND LEAK CHECKS GOOD.  WORK DONE IAW CHAPTER 21-51-00 OF THE CITATION 750 MM.
